# SDR ANCF200300028

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 27,270 hours, 26,323 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50078973
- Part serial: JUN880270
- Condition: Failed
- Location: Mlg
- Part time: 10,847 hours, 11,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER VACATING THE RUNWAY THE AIRPLANE FELT LIKE SOME ONE WAS USING THE BRAKES UNTIL THE AIRPLANE COME TO A COMPLETE STOP.  DURING INSPECTION WHEEL BEARING NR 2 WAS FOUND WITH DAMAGES (BLOCKED). THE MAIN WHEEL  ASSY NR 2 WAS REMOVED AND REPLACED IAW A.M.M. 32-40-01 PAG202 P/N 5007897-3  S/N JUN88-0270  S/N MAR88-0074.  BRAKE ASSY NR 2 WAS REPLACED IAW AMM 32-42-01 PAGE 202 AND PERFORMED THE ANTISKID TEST WAS PERFORMED IAW AMM 32-42-00 PAGE 202  P/N 5004565-3  S/N OFF JUN 88-0108 S/N ON JUN 89-0288   THE BRAKE TEMPERATURE SENSOR NR 2 WAS FOUND INOPERATIVE. IT WAS DEFERRED TO DMI 502 MEL 502 CAT (C).
